# SDR CA060413004

- Difficulty date: February 21, 2002
- Submitted: June 6, 2006
- Operation: General aviation
- Engine: Ge CT581401
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 5003T78P04
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SIX NEW HARNESSES WERE SENT TO COLUMBIA HELICOPTERS FOR JET CAL TEST.  ALL SIX FAILED.  THIS WAS THE RESULT OF AN ENGINE NOT PASSING TEST ON THE TEST STAND AND THE FAULT WAS FOUND TO BE A NEW T5 HARNESS.  AFTER THAT WE HAVE BEEN SENDING ALL NEW T5 HARNESS OUT FOR JET CAL BEFORE BEING INSTALLED ON AN ENGINE.
